# SDR SWIA201127720

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 20,171 hours, 12,376 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Failed
- Location: Nr 2 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 BTMS OVERHEAT INDICATION.  DECLARED EMERGENCY AND RETURNED TO FIELD.  (FLT 6198)  REPLACED NR 2 BRAKE TEMPERATURE SENSOR.
